# SDR UPS98828051

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56422052
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE RT LWR AUX SPAR TO REAR SPAR STA 98 TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DHC SK- 729-846 AND SRM 51-3-0.
